Which action should the nurse take? | MyMerci
More questions like thisTry ›
Medical Emergencies

Which action should the nurse take?

Explanation
Sudden severe abdominal pain, guarding, fever, and bleeding in a client receiving bevacizumab require emergency evaluation for gastrointestinal perforation. The nurse should stop or hold the drug, notify the provider urgently, keep the client NPO, support circulation, and prepare for imaging and surgical consultation. Bevacizumab labeling requires discontinuation when gastrointestinal perforation is diagnosed. Antidiarrheals, laxatives, heat, or delayed reassessment can worsen harm.
Next question on this topicA nurse is caring for an alert adult client with type 1 diabetes who reports tremors, swea…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.